Has anbody suffered from cushing symptoms as a side affect to all the medicine we take?

I was diagnosed with GPA Vasculitis in Feb this year came out of ICU and stayed in the High Dependancy UNit for another month before being discharged in April.

Fairly soon after within a couple weeks i just blew up like a balloon - Cushingoid, with all the fat deposits on my face and the hump on my trunk and back, huge pot belly and massively increased weight. Due the steroids - predisnolone and what I think also to be the Cotrimaxozole(Septrin). I also have the horrid purple liek stretch marks allo ver my body! literally, My arms, breasts, inner thighs all down to my lower legs and both sides of my abdomen from the back. (That one I call my Jaws Bite :o) )

The hump on my back neck/shoulder has reduced a little as has the round part on top cheek (10% - not much really)

I would really be interested to know if anyone else has had this as a side effect and if they have do the marks go or fade at all?

Its really horrid and depressing, my body has changed so much, I couldn't even recognise my face at first!


1 Reply

  • Hi just joined & have read your post

    It was a month ago since you wrote it & even though I havnt had this problem , I would just like to say I hope you are a lot better now :-)




    PS I am not my profile pic , that is Will-i-am , & I just like him :-)

You may also like...